# SDR SCNA99644

- Difficulty date: December 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48289
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Broken
- Location: Bs 421
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK THE FLOOR SUPPORT AT STATION 421 LBL 10 WAS FOUND BROKEN OFF.  REMOVED SUPPORT MATERIAL ID AND FABRICATED SUPPORT IAW DAC DWG ACA3763.  ALODINED AND PRIMED IAW DC10 SRM 512101 VOL 2.  INSTALLED IAW DC10 SRM 513301 VOL 2.
